Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 69, Issue 1 (2004), 9-22.
Construction of saturated quasi-minimal structure
The notion of quasi-minimal structures was defined by B. Zil’ber as a natural generalization of minimal structures. Inspired by his work, we study here basic model theoretic properties of quasi-minimal structures. Main result is the construction of ω-saturated quasi-minimal models under ω-stability assumption.
J. Symbolic Logic, Volume 69, Issue 1 (2004), 9-22.
First available in Project Euclid: 2 April 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Itai, Masanori; Tsuboi, Akito; Wakai, Kentaro. Construction of saturated quasi-minimal structure. J. Symbolic Logic 69 (2004), no. 1, 9--22. doi:10.2178/jsl/1080938821. https://projecteuclid.org/euclid.jsl/1080938821